# SDR UIEA2023021500118

- Difficulty date: March 1, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 99,196 hours, 16,014 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RHW L/E OLES 1520 LWR FIXED PNL SUPPORT CHANNEL FOUND CORROSION.( RHW L/E OLES 1520 TO OLES 15835 LWR FIXED PNL SUPPORT CHANNEL P/N: 65B11862-30 CORROSION DAMAGE AREA REPAIRED IAW RI-57-00-16071 REV.A )
